MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (4 GBQ); MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (4 GBQ); MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Hyperbilirubinemia (1903); Liver Damage/Dysfunction (1954)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced radioembolization-induced liver disease that was treated with medication.The subject was enrolled into a clinical study on (b)(6) 2025.Pre-treatment maa imaging documented a significantly higher perfusion of maa on tumors, dose to perfused liver 143 gy and dose to total normal tissue was currently unavailable.Lung shunt calculation was 0 percent.On (b)(6) 2025, the treatment with therasphere was performed to the liver was lobar (2 segments in the perfused volume) through femoral artery and 1 dose vial was administered; total administered activity dose was reported as 1.613 gbq.Post treatment dosimetry documented between avid uptake in target lesion and avid uptake in all lesion?s distribution of y90 on tumors.The dose to perfused liver normal tissue was 361 gy and dose to liver normal tissue was 26 gy.Lung dose calculation was 0.On (b)(6) 2025, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2025, 39 days post the therasphere administration subject noted with radioembolization-induced liver disease (reild) and was treated medically with prednisolone (60 mg /oral daily).
 
Additional Manufacturer Narrative
D3, manufacturer zip/postal: gu9 8ql.G1, mfr site zip/post code: gu9 8ql.The lot number was not provided from the clinical study, thus unable to provide the complete unique identifier (udi) # and other product specific information.
 
Event or Problem Description
It was reported that the patient experienced radioembolization-induced liver disease that was treated with medication.The subject was enrolled into a clinical study on (b)(6) 2025.Pre-treatment maa imaging documented a significantly higher perfusion of maa on tumors, dose to perfused liver 143 gy and dose to total normal tissue was currently unavailable.Lung shunt calculation was 0 percent.On (b)(6) 2025, the treatment with therasphere was performed to the liver was lobar (2 segments in the perfused volume) through femoral artery and 1 dose vial was administered; total administered activity dose was reported as 1.613 gbq.Post treatment dosimetry documented between avid uptake in target lesion and avid uptake in all lesion distribution of y90 on tumors.The dose to perfused liver normal tissue was 361 gy and dose to liver normal tissue was 26 gy.Lung dose calculation was 0.On (b)(6) 2025, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2025, 39 days post the therasphere administration subject noted with radioembolization-induced liver disease (reild) and was treated medically with prednisolone (60 mg /oral daily).Additional information was reported two new additional adverse events; anemia on (b)(6) 2025 and an increase in albumin on (b)(6) 2025.No actions taken were taken to treat either new event; however, it was noted that the subject was still taking prednisolone (20 mg/oral daily) for the event of reild.
 
Additional Manufacturer Narrative
D3, manufacturer zip/postal: (b)(6).G1, mfr site zip/post code: (b)(6).The lot number was not provided from the clinical study, thus unable to provide the complete unique identifier (udi) # and other product specific information.
 
Event or Problem Description
It was reported that the patient experienced radioembolization-induced liver disease that was treated with medication.The subject was enrolled into a clinical study on (b)(6) 2025.Pre-treatment maa imaging documented a significantly higher perfusion of maa on tumors, dose to perfused liver 143 gy and dose to total normal tissue was currently unavailable.Lung shunt calculation was 0 percent.On (b)(6) 2025, the treatment with therasphere was performed to the liver was lobar (2 segments in the perfused volume) through femoral artery and 1 dose vial was administered; total administered activity dose was reported as 1.613 gbq.Post treatment dosimetry documented between avid uptake in target lesion and avid uptake in all lesion distribution of y90 on tumors.The dose to perfused liver normal tissue was 361 gy and dose to liver normal tissue was 26 gy.Lung dose calculation was 0.On (b)(6) 2025, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2025, 39 days post the therasphere administration subject noted with radioembolization-induced liver disease (reild) and was treated medically with prednisolone (60 mg /oral daily).Additional information was reported two new additional adverse events; anemia on (b)(6) 2025 and an increase in albumin on (b)(6) 2025.No actions taken were taken to treat either new event; however, it was noted that the subject was still taking prednisolone (20 mg/oral daily) for the event of reild.Additional information was again reported that clarified that the event on 10-mar-25 was a decrease in albumin (not increase).It also reported on (b)(6) 2025 there was an increase in bilirubin.No actions were taken.
 
Additional Manufacturer Narrative
D3, manufacturer zip/postal: (b)(6), g1, mfr site zip/post code: (b)(6).The lot number was not provided from the clinical study, thus unable to provide the complete unique identifier (udi) # and other product specific information.

Brand Name
THERASPHERE Y-90 (4 GBQ)
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house farnham bus prk
weydon lane, farnham
surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21713288
Report Number2124215-2025-19057
Device Sequence Number21320218
Product Code NAW
UDI-Device Identifier05060116920352
UDI-Public(01)05060116920352
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer05/15/2025
06/04/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date06/02/2025
07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight77 KG